# SDR 96ZZZX5073

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N812RS
- Make and model: Gulstm G1159B
- Aircraft serial: 098
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 28B13512GA
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT AC GENERATOR SUSPECT FAILED.  DROPPED OFF LINE IN-FLIGHT.  TVI FROM .5 TO 2.0 IPS.  NOTED DEBRIS AROUND MOUNTING FLANGE UPON INSPECTION.  REPLACED ALTERNATOR.  THIS IS THE 3RD AC GENERATOR FAILURE WITH A REAL LOW TSO IN THE LAST 6 MONTHS, BEARINGS FAILED.
